Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 85, Number 297
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

A mixed finite element method for Darcy’s equations with pressure dependent porosity
Gabriel N. Gatica, Ricardo Ruiz-Baier and Giordano Tierra PDF
Math. Comp. 85 (2016), 1-33
Approximate solutions of generalized Riemann problems for nonlinear systems of hyperbolic conservation laws
Claus R. Goetz and Armin Iske PDF
Math. Comp. 85 (2016), 35-62
Superconvergence of Local Discontinuous Galerkin methods for one-dimensional linear parabolic equations
Waixiang Cao and Zhimin Zhang PDF
Math. Comp. 85 (2016), 63-84
Fast weak–KAM integrators for separable Hamiltonian systems
Anne Bouillard, Erwan Faou and Maxime Zavidovique PDF
Math. Comp. 85 (2016), 85-117
Existence of $\mathcal {H}$-matrix approximants to the inverses of BEM matrices: The simple-layer operator
Markus Faustmann, Jens Markus Melenk and Dirk Praetorius PDF
Math. Comp. 85 (2016), 119-152
An accelerated randomized Kaczmarz algorithm
Ji Liu and Stephen J. Wright PDF
Math. Comp. 85 (2016), 153-178
Fast sparse reconstruction: Greedy inverse scale space flows
Michael Moeller and Xiaoqun Zhang PDF
Math. Comp. 85 (2016), 179-208
Eventual linear convergence of the Douglas-Rachford iteration for basis pursuit
Laurent Demanet and Xiangxiong Zhang PDF
Math. Comp. 85 (2016), 209-238
Dual Gramian analysis: Duality principle and unitary extension principle
Zhitao Fan, Hui Ji and Zuowei Shen PDF
Math. Comp. 85 (2016), 239-270
Rank deficiencies and bifurcation into affine subspaces for separable parameterized equations
Yun-Qiu Shen and Tjalling J. Ypma PDF
Math. Comp. 85 (2016), 271-293
Computation and structure of character polylogarithms with applications to character Mordell–Tornheim–Witten sums
D. H. Bailey and J. M. Borwein PDF
Math. Comp. 85 (2016), 295-324
An explicit density estimate for Dirichlet $L$-series
O. Ramaré PDF
Math. Comp. 85 (2016), 325-356
Carmichael numbers in the sequence $(2^n k+1)_{n\ge 1}$
Javier Cilleruelo, Florian Luca and Amalia Pizarro-Madariaga PDF
Math. Comp. 85 (2016), 357-377
The self-power map and collecting all residue classes
Catalina V. Anghel PDF
Math. Comp. 85 (2016), 379-399
Spectral properties of cubic complex Pisot units
Tomáš Hejda and Edita Pelantová PDF
Math. Comp. 85 (2016), 401-421
Computing points of bounded height in projective space over a number field
David Krumm PDF
Math. Comp. 85 (2016), 423-447
A new framework for computing Gröbner bases
Shuhong Gao, Frank Volny IV and Mingsheng Wang PDF
Math. Comp. 85 (2016), 449-465
Computing Cox rings
Jürgen Hausen, Simon Keicher and Antonio Laface PDF
Math. Comp. 85 (2016), 467-502
Generating random factored Gaussian integers, easily
Noah Lebowitz-Lockard and Carl Pomerance PDF
Math. Comp. 85 (2016), 503-516